I used my wifes dermologica skin care pack over amonth ago. I persume this started it although my doctor told me it was a food allergy when I went so it may not have been. My face went patchy, itchy and red. IT lasted for approx 2 weeks, I only used aqueous cream and anti-hystamines. I have contact dermatitus anyway and have a lot of allergies with touvhing different things.
My skin eventually went dry and was still a little pacthy but not as red. I started to keep a food diary.
Last week my face started again same as before, today its so bad it looks like ive been burnt, I am struggling and feel I dont know what to do with myself its that painful. I am going to get an emergency docs app tomorrow but am worried they will not be able to advise that well. Any idea/help welcome. Thanks
It can be due to contact dermatitis or eczema skin. Wash the areas several times with fresh water. Do not use any cosmetic products at the sites. You can apply some calamine lotion at the rash as it will help in soothing the skin. You can take some OTC oral antihistamine medications like Benadryl or Claritin and see if it helps.
For mild-moderate symptoms a weak steroid may be used , whilst more severe cases require a higher-potency steroid. But they are available under prescription and should be taken only after consulting a dermatologist. Symptoms can be exacerbated by dryness of the skin. Use good quality moisturizers to prevent moisture loss from the skin.
I sincerely hope it helps. Take care and please do keep us posted on how you are doing. Warm regards.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.